# SDR 97ZZZX600

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227*
- System (JASC): 7120 · Engine Mount Section
- Part: Truss Mount
- Part number: 2762114083
- Condition: Not Welded
- Location: Eng Upper Aft
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSP OF FAIRCHILD MDL SA227, TPE331 ENG MOUNT TRUSS REVEALED AREA UNDER PLATE OR UPPER AFT MOUNT NOT WELDED.  PLATE P/N 27-62114-073/074 ATTACHES TO TUBES 27-62114-019 AND -023.  NO CRACK NOTED BUT SUBMITTER NOW INSPECTS ALL MOUNTS TO MAKE SURE THEY ARE WELDED IN THIS AREA.  HAVE NOTED CRACKS ON PRIOR MOUNTS AND HAVE FILED M OR D'S ON THEM.  NOTE STAMP FROM MANUFACTURE IS EITHER WSA5 OR WSA6 ON ALL THOSE WE HAVE SEEN THE PROBLEM ON.
